Items where Author is "Tutdere, Seher"

Group by: Item Type | No Grouping
Jump to: Article | Thesis
Number of items: 7.

Article

Anbar Meidl, Nurdagül and Stichtenoth, Henning and Tutdere, Seher (2021) Asymptotically good towers of function fields with small p-rank. Finite Fields and Their Applications, 76 . ISSN 1071-5797 (Print) 1090-2465 (Online)

Anbar Meidl, Nurdagül and Tutdere, Seher (2020) Belyi's theorems in positive characteristic. International Journal of Number Theory, 16 (6). pp. 1355-1368. ISSN 1793-0421 (Print) 1793-7310 (Online)

Stichtenoth, Henning and Tutdere, Seher (2015) Quadratic recursive towers of function fields over F-2. Turkish Journal of Mathematics, 39 (5). pp. 665-682. ISSN 1300-0098 (Print) 1303-6149 (Online)

Hess, Florian and Stichtenoth, Henning and Tutdere, Seher (2013) On invariants of towers of function fields over finite fields. Journal of Algebra and Its Applications, 12 (4). ISSN 0219-4988 (Print) 1793-6829 (Online)

Anbar, Nurdagül and Stichtenoth, Henning and Tutdere, Seher (2009) On ramification in the compositum of function fields. Bulletin of the Brazilian Mathematical Society, 40 (4). pp. 539-552. ISSN 1678-7544 (Print) 1678-7714 (Online)

Thesis

Tutdere, Seher (2012) On the asymptotic theory of towers of function fields over finite fields. [Thesis]

Tutdere, Seher (2009) A recursive tower of function fields over F2. [Thesis]

This list was generated on Sun Jul 3 07:45:05 2022 +03.